On the triviality condition for the kernel of the linearized first boundary-value problem for a system of equations of magnetic hydrodynamics

Authors

  • N. A. Britov

Abstract

The first boundary-value problem for a system of equations of magnetic hydrodynamics in a cylinder of infinite length with ideally conducting surface is considered under conditions in the case where it has a two-dimensional solution. Sufficient conditions are obtained for the problem linearized in the neighborhood of this solution to have the trivial solution.

Published

25.02.1995

Issue

Section

Research articles

How to Cite

Britov, N. A. “On the Triviality Condition for the Kernel of the Linearized First Boundary-Value Problem for a System of Equations of Magnetic Hydrodynamics”. Ukrains’kyi Matematychnyi Zhurnal, vol. 47, no. 2, Feb. 1995, pp. 168–173, https://umj.imath.kiev.ua/index.php/umj/article/view/5400.